# SDR RAIA00401024

- Difficulty date: January 24, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 13,434 hours, 12,327 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 5256550
- Part serial: 5958419
- Condition: Malfunctioned
- Location: Mlg Brake
- Part time: 13,417 hours, 12,309 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BRAKE DISAGREE MESSAGE.  MAINTENANCE REMOVED AND REPLACED BRAKE PRESSURE TRANSDUCER.
